On relations of coefficient conditions

Research output: Article

Abstract

We analyze the relations of three coefficient conditions of different type implying one by one the absolute convergence of the Haar series. Furthermore we give a sharp condition which guaranties the equivalence of these coefficient conditions.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume5
Issue number4
Publication statusPublished - okt. 20 2004

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this